HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Birth Control (https://www.healthboards.com/boards/birth-control/)
-   -   2 months of breakthrough bleeding on Yaz- Plz help!! (https://www.healthboards.com/boards/birth-control/469981-2-months-breakthrough-bleeding-yaz-plz-help.html)

CNK789 02-08-2007 11:14 AM

2 months of breakthrough bleeding on Yaz- Plz help!!
 
Brief background: I get migraines when I have my period. Because of this my doctor switched me from taking Yasmin for 3 months straight (then break for a period) to Yaz for 3 months striaght then placebos. I just started my 3rd straight month of taking Yaz and I have had breakthrough bleeding for almost a month and a half already. I'm assuming it won't stop til I go through the placebo pills and start my new 3 month cycle. This seems like an awfuly long time to have breakthrough bleeding. I've read some other threads that have mentioned 2 weeks of bleeding while taking Yaz, but 2 months??
Has anyone else tried to be on Yaz for a stretch of several months before taking the placebo pills? What was your experience with that?
Has anyone else had breakthrough bleeding for such an extended period of time?
I called my doctor a while back and she said I shouldn't worry unless I was bleeding extremely heavily or if I notice serious clotting, but I have to be honest-- having a period for 2 months is more than a minor annoyance. I'm worried. Any suggestions/word of wisdom would be greatly appreciated!!
Thanks so much!

amr3482 02-08-2007 11:43 AM

Re: 2 months of breakthrough bleeding on Yaz- Plz help!!
 
that's crazy... I posted a thread because I am worried cause my period lasted two weeks, but yours is already too much. I had called the OB/GYN that I went to ask if it was normal (it's my first time taking bcp) and he just wanted for me to go in and wouldn't answer a simple question. Then I contacted another OB/GYN and that doctor told me that if it persisted longer than the two weeks to go to the ER... I don't think your two months period is normal at all, if I were you I would get a second opinion... By the way, does Yaz cause you acne? I've gotten so many blemishes after being on Yaz... Please let me know. Take care.

CNK789 02-08-2007 11:51 AM

Re: 2 months of breakthrough bleeding on Yaz- Plz help!!
 
Woah, the ER huh?? That's crazy! I better go in and see someone. Thanks for your input!! I really appreciate it!
No, I haven't had break-outs with Yaz. But since I was on Yasmin for 2 years before switching to Yaz, maybe my body was used to whatever might trigger acne. Obviously it wasn't used to Yaz completely or I wouldn't be bleeding for so long!! How long have you been on Yaz? I've read that some people breakout in the beginning but after 3 months or so of being on it their skin clears up. Good luck!!
Thanks again for your reply!


All times are GMT -7. The time now is 02:08 PM.